# SDR ASAA1048695

- Difficulty date: December 20, 2010
- Submitted: December 29, 2010
- Operation: Air carrier
- Aircraft: N797AS
- Make and model: Boeing 737490
- Aircraft serial: 28892
- Aircraft time: 41,068 hours, 22,569 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Skin
- Part number: 65C362311
- Condition: Punctured
- Location: Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HOLE IN AFT PIT DOOR OUTER SKIN AFT CORNER.  INSTALLED REPAIR DOUBLER IAW B737 400 SRM 52 00 01 REPAIR 3.
